Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 5, Pages 943–944 (Mi zvmmf8993)  

Scientific information

Partial differential equations: P. R. Garabedian, New York–London, John Willey and Sons, 1964, XII+672 pp.

A. A. Dezin


Full text: PDF file (378 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:5, 232–234

UDC: 517.944/.947

Citation: A. A. Dezin, “Partial differential equations: P. R. Garabedian, New York–London, John Willey and Sons, 1964, XII+672 pp.”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966), 943–944; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 232–234

Citation in format AMSBIB
\Bibitem{Dez66}
\by A.~A.~Dezin
\paper Partial differential equations: P.~R.~Garabedian, New York--London, John Willey and Sons, 1964, XII+672 pp.
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 5
\pages 943--944
\mathnet{http://mi.mathnet.ru/zvmmf8993}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 5
\pages 232--234
\crossref{https://doi.org/10.1016/0041-5553(66)90128-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8993
  • http://mi.mathnet.ru/eng/zvmmf/v6/i5/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:1191
    Full text:437
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021